MAUDE Adverse Event Report: CAREFUSION SD ALARIS SYSTEM; PUMP, INFUSION

CAREFUSION SD ALARIS SYSTEM; PUMP, INFUSION
Model Number 8015
Medical Device Problem Codes Device Alarm System (1012); Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event logs have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.
 
Event or Problem Description
It was reported that the pc unit (software version 12.3.1.2) had a system error (error code 9-1513-202) during simulation testing.The user was initially attempted to recreate an issue ¿without a max in the pca and then adding it in after the infusion started¿ and the user was unable to recreate a system error at that time¿.A few hours later, the user stated that the device ¿suddenly got a system error¿.The user was unable to silence the alarm.None of the modules were infusing at the time.The programming that the user was doing was ¿ketamine greater than 45kg concentration 500mg/50ml pca dose 10 mg lockout interval 15 minutes and continuous dose 15mg/hr.No max and then start and once started went back and added a max¿.The user reportedly initially did this several times without an error.As previously stated, a few hours later, while sitting in standby with device turned on without an infusion running, it went into system error.There was no patient involvement as the event occurred in a test environment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Omit: c20 - no findings available, d15 - cause not established.A device history record review is performed on each device reported in a mdr reportable event along with other methods of investigation as coded in section h6 of this mdr report.

Brand Name
ALARIS SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key19402558
Report Number2016493-2024-27231
Device Sequence Number17836924
Product Code FRN
UDI-Device Identifier10885403517921
UDI-Public(01)10885403517921
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K211218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8015
Device Catalogue Number8015 ALARIS PCU 1.5 MODULE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100.; 8110.; 8120.
Patient SexUnknown